Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What causes itching on penis?

DOCTOR OF THE MONTH - Feb 2018
Feb 2018
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1984
Answered : 15997 Questions
Question
Hi,
I m XXXX Age: 26
I am feeling itching on my penis towards the front end portion. Near tip.
And i think this is coz of allergy of condom.
Its severe itching and skin becomes red and also the skin on penis swells if I scratch it rigourously due to itch.
Can u help?
Posted Sun, 31 Aug 2014 in Men's Health
 
 
Answered by Dr. T Chandrakant 47 minutes later
Brief Answer:
Balanoposthitis.

Detailed Answer:
Hi XXXXXXX

Thanks for your query and an elucidate history.

This looks to be a problem called balanoposthitis.

The effective treatment is as follows:
Clean the area with plain water 2 to 4 times a day and and keep it dry with a pure cotton cloth or a dryer.
you may apply liquid Povidone Iodine locally or a Metronidazole cream- nothing else at all. We have seen no results with any other solution, cream or ointment. So do not try anything else; if you are using any, please stop it.

A course of antibiotic with metrogyl orally for 5 to 7 days should help you to get a cure.
Please get your Blood Sugar checked and if your partner has some problems ask her to take the same course.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor